# SDR TSAA20211117021

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000580928 - CRACKS FOUND (X4) COMMON TO THE FOOTPRINT OF THE #3 VHF ANTENNA REPAIR REMOVED IAW SB737-53-1287 REV 1 NOVE 15, 2010 AND REPAIRED IAW DWG NO.R27904.1-053-021-001 REV NC.
